A. Özbekler Et Al. , "On nonoscillation of fractional order functional differential equations with forcing term and distributed delays," MATHEMATICA SLOVACA , vol.75, no.1, pp.99-112, 2025
Özbekler, A. Et Al. 2025. On nonoscillation of fractional order functional differential equations with forcing term and distributed delays. MATHEMATICA SLOVACA , vol.75, no.1 , 99-112.
Özbekler, A., Alzabut, J., Viji, J., & Muthulakshmi, V., (2025). On nonoscillation of fractional order functional differential equations with forcing term and distributed delays. MATHEMATICA SLOVACA , vol.75, no.1, 99-112.
Özbekler, ABDULLAH Et Al. "On nonoscillation of fractional order functional differential equations with forcing term and distributed delays," MATHEMATICA SLOVACA , vol.75, no.1, 99-112, 2025
Özbekler, ABDULLAH Et Al. "On nonoscillation of fractional order functional differential equations with forcing term and distributed delays." MATHEMATICA SLOVACA , vol.75, no.1, pp.99-112, 2025
Özbekler, A. Et Al. (2025) . "On nonoscillation of fractional order functional differential equations with forcing term and distributed delays." MATHEMATICA SLOVACA , vol.75, no.1, pp.99-112.
@article{article, author={ABDULLAH ÖZBEKLER Et Al. }, title={On nonoscillation of fractional order functional differential equations with forcing term and distributed delays}, journal={MATHEMATICA SLOVACA}, year=2025, pages={99-112} }